MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Welch Allyn VS100 Spot Vision Screener; Refractometer, ophthalmic

BAXTER HEALTHCARE CORPORATION Welch Allyn VS100 Spot Vision Screener; Refractometer, ophthalmic
Model Number 901029
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that vs100 spot vision screener had its power cord damaged with exposed copper wires.The process step during which this occurred was unknown.There was no report of patient injury or medical intervention associated with these events.
 
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.

Brand Name
Welch Allyn VS100 Spot Vision Screener
Common Device Name
Refractometer, ophthalmic
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, SKANEATELES
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50184461
Report Number1316463-2026-00329
Device Sequence Number18718303
Product Code HKO
UDI-Device Identifier00732094212235
UDI-Public(01)00732094212235
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number901029
Device Catalogue NumberVS100S-B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown